# SDR ASAA0380838

- Difficulty date: December 22, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911429151
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND DRAIN TRAP OUTER SKIN AT FS 1338 IS CUT FOR MAINTENANCE ACCESS.  INSTALLED SKIN PANEL SPLICE PER EA 5310-02288.  (M)
